Alert archive / Georgia / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 77, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 8, 2006, 2:16 PM EDT for Laurens County, Telfair County, Georgia. It was in force for 29 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 8, 2006, 2:16 PM EDT (18:16 UTC)
- Expired
- Apr 8, 2006, 2:45 PM EDT
- In force
- 29 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
Counties Laurens County, GA, Telfair County, GA
The radar
The Robins AFB radar (KJGX), 77 km from the middle of the area, began a volume at 18:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 8, 2:25 PM EDT | HAIL 0.88 | 7 Sw Alamo, GA | |
| Apr 8, 2:30 PM EDT | HAIL 1 | Mcrae, GA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 8, 10:00 AM EDT | Tornado Watch | SPC | 7 hr |
| Apr 8, 1:30 PM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.3 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 844 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- -164 m²/s²
- 0-3 km storm-relative helicity
- -129 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 081818
SVRFFC
GAC175-271-081845-
/O.NEW.KFFC.SV.W.0077.060408T1816Z-060408T1845Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
216 PM EDT SAT APR 8 2006
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LAURENS COUNTY IN CENTRAL GEORGIA
TELFAIR COUNTY IN CENTRAL GEORGIA
* UNTIL 245 PM EDT
* AT 213 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZED
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM RENTZ TO SOUTHWEST OF MCRAE...
AND MOVING EAST AT 45 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LOWERY.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3214 8299 3228 8305 3242 8301 3249 8264
3239 8272 3233 8275 3231 8272 3219 8286
3214 8299 3195 8313 3211 8294 3213 8295
3202 8278 3194 8315
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 11:55 AM EDT, 2 hours 21 minutes earlier.
Area forecast discussion, Apr 8, 11:55 AM EDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1155 AM EDT SAT APR 8 2006 .UPDATE... LINE OF CONVECTION MOVING ACROSS CENTRAL GEORGIA LATE THIS MORNING MAKING SLOW PROGRESS TO THE SOUTHEAST. THE SOUTHWESTERN TIER OF FORECAST AREA IS UNDER A TORNADO WATCH UNTIL 5 PM. THIS AREA IS IN WARM SECTOR WITH TEMPERATURES IN THE 70S. COULD SEE SOME STORMS APPROACH SEVERE LIMITS IN THIS AREA THIS AFTERNOON AS LIFTED INDICES ARE PROGGED TO BE NEAR MINUS 2 WITH CAPES AROUND 1500. THE MAIN THREAT WITH ANY SEVERE WEATHER WILL BE LARGE HAIL...BUT CANNOT RULE OUT STRONG WINDS. .SHORT TERM...(TODAY THROUGH MONDAY) NATURALLY OF IMMEDIATE CONCERN IS POTENT UPPER SYSTEM SET TO MOVE THROUGH THE SOUTHEAST UNITED STATES THROUGH THE DAY TODAY. AT AFD TIME...LINE OF SEVERE THUNDERSTORMS STRETCHED ACROSS THE DEEP SOUTH WAS SLOWLY MERGING INTO SQUALL LINE FROM THE SOUTHERN APPALACHIANS TO THE TEXAS/LOUISIANA BORDER. HOW THIS WILL EVOLVE OVER THE NEXT SEVERAL HOURS WILL REMAIN TO BE SEEN...ESPECIALLY GIVEN MODEL DIFFERENCES. THE GFS IS LADEN WITH CONVECTIVE FEEDBACK FOR THE FIRST PART OF THE SHORT TERM...WHILE THE NAM IS SLOWER WITH THE UPPER TROUGH AND SUBSEQUENTLY WITH THE SURFACE FRONT. THE GFS ALSO HAS A MUCH MORE SIGNIFICANT AMOUNT OF QPF. HOWEVER... NATIONAL GUIDANCE SUGGEST THAT EVEN WITH THE CONVECTIVE FEEDBACK...THE GFS IS A REASONABLE SOLUTION...AND THUS DECIDED TO STICK WITH IT WITH MINOR ADJUSTMENTS. GFS PROGS THE STRONG LOW-LEVEL JET TO WEAKEN BELOW 50KTS AFTER 12Z THIS MORNING. ON ALL MODELS HOWEVER...ONE COULD ARGUE THAT WE ARE POSITIONED IN THE FAVORABLE RIGHT ENTRANCE REGION OF THE UPPER JET. THIS COMBINED WITH VERY STRONG PVA THROUGH THE DAY PROVIDES PLENTY OF UPPER DYNAMICS AND WHEN ADDED TO THE LIFT PROVIDED BY THE FRONT ITSELF SHOULD BE ENOUGH TO SUSTAIN CONVECTION THROUGH THE DAY. MOISTURE RECOVERY SHOULD CONTINUE THROUGH THE NIGHT WITH STRONG SOUTHERLY TO SOUTH-SOUTHWESTERLY WINDS BRINGING IN THE LOWER 60S DEWPOINTS. HOWEVER...INSTABILITY AND SHEAR VALUES ARE NOT NEARLY AS IMPRESSIVE AS THEY WERE YESTERDAY. CAPES REMAIN BELOW 1000 J/KG IN ALL BUT EXTREME SOUTHERN GEORGIA...OUT OF OUR CWA. LIS DO DROP TO -3C WHAT WITH THE COOLER AIR FILTERING IN ALOFT. BEST 0-6KM SHEAR IS DISPLACED NORTHWEST FROM THE BEST 0-1KM SHEAR. HOWEVER...HELICITIES ARE PROGGED TO STILL BE DECENT...IN THE 200 M2/S2 RANGE...SO THE CONCERN IS DEFINITELY STILL THERE THAT WE COULD GET SEVERE THUNDERSTORMS. RAINFALL-WISE...AT THIS TIME AM NOT THINKING THAT THERE WILL BE ENOUGH TRAINING TO WARRANT A FLOOD WATCH. INDIVIDUAL STORMS MAY CAUSE FLOODING PROBLEMS...BUT DUE TO UPPER PVA MOVING IN STORMS ARE NO LONGER PARALLELING THE MEAN WIND. THUNDER THREAT DIMINISHES AFTER SUNSET AS FRONT MOVES THROUGH. HIGH PRESSURE BUILDS IN UNDER NORTHWEST FLOW. MOSTLY CLEAR SKIES AND ALTHOUGH TEMPERATURES COOL BEHIND THE FRONT...THEY WILL SLOWLY RECOVER THROUGH THE END OF THE SHORT TERM. DEPENDING ON HOW QUICKLY FUEL MOISTURES DRY OUT...FIRE WEATHER MAY BE A CONCERN SUNDAY AFTERNOON...BUT WILL LEAVE THIS FOR LATER SHIFTS TO DECIDE. .LONG TERM...(MONDAY NIGHT THROUGH FRIDAY) GFS AND ECMWF SEEM TO BE IN ENOUGH AGREEMENT THAT I CANNOT ARGUE TOO MUCH AGAINST THE GFS. AFTER JUST A CURSORY GLANCE...THE UKMET SEEMS TO BE SLIGHTLY MORE IN AGREEMENT WITH THE ECMWF THAN THE GFS...WITH THE FORMER TWO HAVING SLIGHTLY HIGHER AMPLITUDES TOWARD THE MIDDLE OF THE WEEK THAN THE GFS. IN GENERAL...HIGH PRESSURE REMAINS THE DOMINANT FEATURE THROUGH THE EXTENDED. A WEAK SHORTWAVE MOVES THROUGH THE UPPER MIDWEST BY MIDWEEK...AND A DRY FRONT MOVES THROUGH OUR AREA BY WEDNESDAY. HAVE NOT INCLUDED POPS WITH THIS SYSTEM...BUT IT IS ENOUGH TO WARRANT AN INCREASE IN SKY COVER. LARGE HIGH PRESSURE BUILDS IN AGAIN OVER THE SOUTHEASTERN STATES FOR THE END OF THE WEEK. && .AVIATION... THE LEADING EDGE OF THUNDERSTORMS HAS PUSHED THROUGH THE ATLANTA METRO AREA AND CONTINUES TO APPROACH AHN. WIND SPEEDS ASSOCIATED WITH THE LEADING EDGE OF THIS FRONT HAVE BEEN AROUND 40KTS WITH A 57KT WIND GUST REPORTED AT PDK. HAVE SPEED UP THE TIMING ON THE STORM PASSING THROUGH THE CSG...MCN AREAS. TIMING FOR THE CSG AREA SHOULD BE AROUND 10Z WITH THE STORMS REACHING MCN BY 11Z. CIGS BEHIND THE SYSTEM APPEAR TO BE MUCH BETTER THAN ANTICIPATED WITH CIGS REPORTED IN THE 5K FT RANGE BEHIND THE LINE. WINDS ARE BEGINNING TO TURN AROUND TO THE NW ALONG THE LINE AND SHOULD SHIFT BACK AROUND TO THE SW BEFORE EVENTUALLY TURNING BACK AROUND TO THE NW THIS AFTERNOON. RAIN WILL CONTINUE TO PUSH ACROSS THE ATL METRO AREA THROUGH 13-15Z. GFS CROSS SECTION SHOWS CIGS HANGING AROUND THROUGH JUST BEFORE 0Z WITH CONDITIONS BEGINNING TO IMPROVE THIS AFTERNOON. && .PRELIMINARY POINT TEMPS/POPS... ATLANTA 72 44 67 45 / 90 20 5 5 ATHENS 73 45 70 42 / 90 20 5 5 GAINESVILLE 69 45 68 43 / 90 20 5 5 ROME 74 41 74 40 / 90 10 5 5 COLUMBUS 76 50 74 47 / 90 20 5 5 MACON 76 49 70 41 / 90 30 5 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && TDP
Hazardous weather outlook, Apr 8, 6:19 AM EDT, 7 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 619 AM EDT SAT APR 8 2006 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-091030- DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- 619 AM EDT SAT APR 8 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT ISOLATED SEVERE THUNDERSTORMS POSSIBLE ACROSS CENTRAL GEORGIA. .SYNOPSIS... STRONG LOW PRESSURE OVER TENNESSEE CONTINUES TO DIG IN TOWARDS GEORGIA WITH SHOWERS AND THUNDERSTORMS AHEAD OF THE SURFACE FRONT LOCATED OVER MISSISSIPPI CONTINUING TO PUSH ACROSS THE STATE. .PRIMARY HAZARDS... THE PRIMARY HAZARD WITH THE THUNDERSTORMS WILL BE HAIL...DAMAGING WINDS...AND CLOUD TO GROUND LIGHTNING. .DISCUSSION... INSTABILITY AND SHEAR PARAMETERS WILL BE MUCH LOWER THAN THEY WERE IN THE OVERNIGHT HOURS. LATEST DATA INDICATE THAT CAPES THIS AFTERNOON WILL INCREASE TO BETWEEN 1000-1500 J/KG WITH LIFTED INDICES DROPPING TO AROUND -3 ACROSS SW CWA. THUNDER THREAT WILL DIMINISH AFTER SUNSET AS THE FRONT PUSHES ACROSS THE STATE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE LATEST INFORMATION FOR POSSIBLE ACTIVATION ACROSS CENTRAL GEORGIA LATER TODAY. 22
In the hours before
Special weather statement, Apr 8, 8:31 AM EDT, 5 hours 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 831 AM EDT SAT APR 8 2006 GAZ066-067-078-079-081315- 831 AM EDT SAT APR 8 2006 ...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL...40 TO 50 MPH WINDS AND FREQUENT LIGHTNING IN HARRIS...TALBOT...TROUP AND MERIWETHER COUNTIES UNTIL 915 AM EDT... AT 830 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED NEAR WHITESVILLE...MOVING NORTHEAST AT 40 MPH. THESE STORMS WILL AFFECT LA GRANGE...PINE MOUNTAIN...GREENVILLE AND WOODLAND. A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Apr 8, 9:18 AM EDT, 4 hours 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 918 AM EDT SAT APR 8 2006 GAZ066-067-078-081530- 918 AM EDT SAT APR 8 2006 ...SIGNIFICANT WEATHER ALERT FOR HEAVY RAIN AND MINOR FLOODING IN HARRIS...TROUP AND MERIWETHER COUNTIES UNTIL 1130 AM EDT... AT 912 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN AREA OF HEAVY RAIN ACROSS MUCH OF HARRIS AND TROUP COUNTIES MOVING NORTHEAST ALONG THE SAME AREAS. RAINFALL ESTIMATES SHOW THAT 1 TO 2 INCHES HAVE FALLEN ACROSS THIS AREA. ANY ADDITIONAL RAINFALL WILL RESULT IN MINOR FLOODING. CITIES THAT WILL BE MOST LIKELY TO EXPERIENCE FLOODING INCLUDE WEST POINT...JONES CROSSROADS... WHITESVILLE AND PINE MOUNTAIN. RUNOFF FROM THIS STORM WILL CAUSE MINOR FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.
Special weather statement, Apr 8, 11:28 AM EDT, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1128 AM EDT SAT APR 8 2006 GAZ072-081>083-094-095-081615- 1128 AM EDT SAT APR 8 2006 ...SIGNIFICANT WEATHER ALERT FOR 35 TO 45 MPH WINDS IN HOUSTON... PEACH...CRAWFORD...TWIGGS...BIBB AND JONES COUNTIES UNTIL 1215 PM EDT... AT 1126 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM 6 MILES WEST OF ARKWRIGHT TO MIAMI VALLEY...MOVING NORTHEAST AT 60 MPH. WIND GUSTS OF 35 TO 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS PORTIONS OF HOUSTON...PEACH...CRAWFORD...TWIGGS...BIBB AND JONES COUNTIES. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE BYRON...MACON...AND WARNER ROBBINS. THE STORMS ARE EXPECTED TO WEAKEN OR MOVE OUT OF THESE COUNTIES BY 1215 PM EDT.
Special weather statement, Apr 8, 12:00 PM EDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1200 PM EDT SAT APR 8 2006 GAZ090-091-102-103-081645- 1200 PM EDT SAT APR 8 2006 ...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 35 TO 45 MPH WINDS IN WEBSTER...STEWART...CHATTAHOOCHEE AND MARION COUNTIES UNTIL 1245 PM EDT... AT 1157 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM 9 MILES NORTH OF JAMESTOWN TO 13 MILES SOUTHWEST OF WESTVILLE...MOVING EAST AT 50 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZE HAIL...FREQUENT CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS WEBSTER...STEWART...CHATTAHOOCHEE AND MARION COUNTIES. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Apr 8, 1:57 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 157 PM EDT SAT APR 8 2006 GAZ104-081900- 157 PM EDT SAT APR 8 2006 ...SIGNIFICANT WEATHER ALERT FOR HEAVY RAIN IN SUMTER COUNTY UNTIL 300 PM EDT... AT 156 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM ANDERSONVILLE TO SOUTHWEST OF SUMTER... MOVING EAST AT 45 MPH. PERSONS IN SUMTER COUNTY SHOULD BE ALERT FOR WATER ON ROADWAYS AS WELL AS RISING WATER ON CREEKS AND STREAMS AND PONDING OF WATER IN LOW LYING AREAS. LIGHTNING DETECTION SYSTEMS HAVE INDICATED NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES WITH THESE STORMS. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE PLAINS...AMERICUS...DESOTO AND METHVINS. ELECTRICAL APPLIANCES AND CORDED TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS ARE EXPECTED TO REACH 40 TO 50 MPH...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF DIMES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, Apr 8, 2:12 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 212 PM EDT SAT APR 8 2006 GAZ091-092-081845- 212 PM EDT SAT APR 8 2006 ...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND FREQUENT LIGHTNING IN SCHLEY AND SOUTHERN MARION COUNTIES UNTIL 245 PM EDT... AT 208 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR DRANEVILLE...MOVING NORTHEAST AT 45 MPH. THIS THUNDERSTORM WILL TRACK OVER DOYLE AND MURRAYS CROSSROADS. PEA-SIZED HAIL AND FREQUENT LIGHTNING CAN BE EXPECTED WITH THIS ACTIVITY. STAY TUNED TO NOAA WEATHER RADIO OR COMMERCIAL RADIO AND TELEVISION FOR FURTHER STATEMENTS AND POSSIBLE WARNINGS. 19
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 12:30 AM EDT | Severe Thunderstorm Warning | FFC | Dade | 45 min |
| Apr 8, 12:53 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Walker | 37 min |
| Apr 8, 1:08 AM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 37 min |
| Apr 8, 1:13 AM EDT | Severe Thunderstorm Warning | FFC | Murray, Whitfield | 47 min |
| Apr 8, 1:58 AM EDT | Severe Thunderstorm Warning | FFC | Murray, Whitfield | 32 min |
| Apr 8, 2:11 AM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer | 34 min |
| Apr 8, 2:23 AM EDT | Severe Thunderstorm Warning | FFC | Floyd, Gordon | 37 min |
| Apr 8, 2:45 AM EDT | Tornado Warning | FFC | Gordon | 15 min |
| Apr 8, 2:48 AM EDT | Tornado Warning | FFC | Gilmer, Pickens | 27 min |
| Apr 8, 3:12 AM EDT | Severe Thunderstorm Warning | FFC | Floyd, Polk | 33 min |
| Apr 8, 3:14 AM EDT | Severe Thunderstorm Warning | FFC | Fannin, Lumpkin, Union | 31 min |
| Apr 8, 3:17 AM EDT | Severe Thunderstorm Warning | FFC | Bartow | 43 min |
| Apr 8, 3:25 AM EDT | Severe Thunderstorm Warning | FFC | Haralson | 35 min |
| Apr 8, 3:28 AM EDT | Tornado Warning | FFC | Paulding, Polk | 32 min |
| Apr 8, 3:43 AM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Cobb, Fulton | 47 min |
| Apr 8, 3:49 AM EDT | Tornado Warning | FFC | Bartow, Cherokee | 26 min |
| Apr 8, 4:03 AM EDT | Tornado Warning | FFC | Cobb, Fulton | 27 min |
| Apr 8, 4:06 AM EDT | Severe Thunderstorm Warning | FFC | Dawson, Forsyth, Pickens | 24 min |
| Apr 8, 4:15 AM EDT | Severe Thunderstorm Warning | FFC | Gwinnett | 45 min |
| Apr 8, 4:21 AM EDT | Severe Thunderstorm Warning | FFC | Hall, Lumpkin | 39 min |
| Apr 8, 4:39 AM EDT | Severe Thunderstorm Warning | FFC | Banks, Jackson | 51 min |
| Apr 8, 4:42 AM EDT | Severe Thunderstorm Warning | FFC | Barrow, Walton | 33 min |
| Apr 8, 9:33 AM EDT | Flash Flood Warning | FFC | Harris | 3 hr |
| Apr 8, 11:10 AM EDT | Flash Flood Warning | FFC | Muscogee | 3 hr |
| Apr 8, 12:26 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Schley, Sumter, Webster | 34 min |
| Apr 8, 12:59 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Macon, Sumter | 31 min |
| Apr 8, 1:34 PM EDT | Severe Thunderstorm Warning | FFC | Pulaski, Wilcox | 26 min |
| Apr 8, 1:54 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge | 36 min |
| Apr 8, 2:21 PM EDT | Severe Thunderstorm Warning | FFC | Wheeler | 24 min |
| Apr 8, 2:33 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery | 27 min |
| Apr 8, 2:47 PM EDT | Tornado Warning | FFC | Montgomery, Wheeler | 28 min |
| Apr 8, 2:51 PM EDT | Severe Thunderstorm Warning | FFC | Toombs | 24 min |
| Apr 8, 2:58 PM EDT | Tornado Warning | FFC | Toombs | 32 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.